Next Article in Journal
Expansion-Free Dissipative Fluid Spheres: Analytical Solutions
Next Article in Special Issue
One-Parameter Hyperbolic Dual Spherical Movements and Timelike Ruled Surfaces
Previous Article in Journal
Five Generalized Rough Approximation Spaces Produced by Maximal Rough Neighborhoods
Previous Article in Special Issue
Applying an Extended ?-?-Geraghty Contraction for Solving Coupled Ordinary Differential Equations
 
 

Order Article Reprints

Journal: Symmetry, 2023
Volume: 15
Number: 753

Article: Tangent Bundles of P-Sasakian Manifolds Endowed with a Quarter-Symmetric Metric Connection
Authors: by Mohammad Nazrul Islam Khan, Fatemah Mofarreh and Abdul Haseeb
Link: https://www.mdpi.com/2073-8994/15/3/753

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop